Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2005, Volume 7, Number 1, Pages 39–45 (Mi vmj143)  

Finite representability in fibers of spacious Banach bundles

A. E. Gutmana, A. V. Kopteva, A. I. Popovb

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Novosibirsk State University

Full text: PDF file (136 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.98
Received: 02.02.2005

Citation: A. E. Gutman, A. V. Koptev, A. I. Popov, “Finite representability in fibers of spacious Banach bundles”, Vladikavkaz. Mat. Zh., 7:1 (2005), 39–45

Citation in format AMSBIB
\Bibitem{GutKopPop05}
\by A.~E.~Gutman, A.~V.~Koptev, A.~I.~Popov
\paper Finite representability in fibers of spacious Banach bundles
\jour Vladikavkaz. Mat. Zh.
\yr 2005
\vol 7
\issue 1
\pages 39--45
\mathnet{http://mi.mathnet.ru/vmj143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2193479}


Linking options:
  • http://mi.mathnet.ru/eng/vmj143
  • http://mi.mathnet.ru/eng/vmj/v7/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:134
    Full text:63
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022